I started taking the mini pill as an alternative method of contraception as my body didn’t agree with the coil which I had to get removed due to issues it was causing. When I began taking the mini pill I didn’t notice any changes, however during the duration of me being on the mini pill I experienced severe and agonising pain during intercourse which meant that I would completely avoid this. I thought it would be dryness but even lubricants didn’t help. I then also noticed that I would bleed after intercourse and this would then result in severe abdominal cramps. I was completely unaware that this could be from the contraception I was taking so continued. I then noticed that the frequency that I was getting thrush was more than I’d ever had before and after repeatedly going to the doctors they suggested it was just thrush and it would go away. But again, time after time it did not go away even when the results for thrush came back negative. I was given steroid creams to help with lubrication which did not help and again was left in agonising pain. After endless amounts of research I began to understood that the mini pill causes an imbalance in hormones and due to the lack of oestrogen levels this pill was causing, it was causing bleeding, irritation and pain. The doctors were unable to detect that the mini pill would be the cause of this.
After understanding the research I took into understanding the possible side effects the mini pill was causing me, I decided to stop taking the mini pill and within a matter of weeks the pain reduced until it vanished completely.
Cycle return to normal
No side effects provided